Rainbow subgraphs in properly edge-colored graphs

Rödl, V. and Tuza, Zsolt (1992) Rainbow subgraphs in properly edge-colored graphs. RANDOM STRUCTURES & ALGORITHMS, 3 (2). pp. 175-182.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/106

Update Item Update Item